Sale!

Disprin Extra Strength Effervescent Tablets 16 Pack

3.50 3.10

Disprin Extra Strength Tablets contain Aspirin which is a pain relief medication and reduces inflammation.
You Must Be Aged Over 18 Years to Purchase This Product. Maximum Order Quantity of TWO Packets Per Order.

2 in stock

SKU: 901027 Categories: , ,

Description

Dissolve in water immediately before taking. Adults and adolescence over 16 years take 1 tablet, then if necessary repeat the dose every 3 – 4 hours.Do not take more than 8 tablets in 24-hour period.A Each tablet contains aspirin (acetylsalicylic acid) 500mg as the active ingredient.A Other ingredients: calcium carbonate, maize starch, citric acid anhydrous, talc, sodium laurilsulphate, saccharin, crospovidone and lime flavour 2.A 

Share This
0